Open Access
May 2000 Boundedness of canonical $\mathbf {Q}$-Fano 3-folds
János Kollár, Yoichi Miyaoka, Shigefumi Mori, Hiromichi Takagi
Proc. Japan Acad. Ser. A Math. Sci. 76(5): 73-77 (May 2000). DOI: 10.3792/pjaa.76.73


We give an effective bound of the Gorenstein index of weak $\mathbf{Q}$-Fano 3-folds, and prove the boundedness of the terminal $\mathbf{Q}$-Fano 3-folds. Combined with [Bor99], this result implies furthermore the boundedness of the canonical $\mathbf{Q}$-Fano 3-folds.


Download Citation

János Kollár. Yoichi Miyaoka. Shigefumi Mori. Hiromichi Takagi. "Boundedness of canonical $\mathbf {Q}$-Fano 3-folds." Proc. Japan Acad. Ser. A Math. Sci. 76 (5) 73 - 77, May 2000.


Published: May 2000
First available in Project Euclid: 23 May 2006

zbMATH: 0981.14016
MathSciNet: MR1771144
Digital Object Identifier: 10.3792/pjaa.76.73

Primary: 14J45
Secondary: 14B05 , 14J10

Keywords: $\mathbf {Q}$-Fano variety , canonical singularity , terminal singularity

Rights: Copyright © 2000 The Japan Academy

Vol.76 • No. 5 • May 2000
Back to Top